MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV07F45/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 6mm by 4mm amplatzer duct occluder was chosen for implant using a 7f amplatzer trevisio delivery system.The purpose of the procedure was closure of a gerbode defect.The physician attempted to place the rail guidewire and loader through the delivery system but there was difficulty getting the loader to fit along the wire.The wire was removed and the occluder was advanced through the delivery system without issues.At the end of the procedure, a full echocardiogram (echo) assessment was performed and showed what they thought was a loose chordae tendineae.It was unknown if the chordae tendineae were damaged by either abbott device.The overall function of the mitral valve remained unchanged from the begging of the case to the end of the procedure.The patient remained hemodynamically stable throughout the procedure.The patient was reported as doing well.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a 6mm by 4mm amplatzer duct occluder was chosen for implant using a 7f amplatzer trevisio delivery system.The purpose of the procedure was closure of a gerbode defect.The defect was accessed via the femoral artery.The physician attempted to place the rail guidewire and loader through the delivery system but there was difficulty getting the loader to fit along the wire.The wire was removed and the occluder was advanced through the delivery system without issues.The occluder and delivery system were advanced from the right jugular vein to the left ventricular out flow tract (lvot).Initial placement of the distal end of the occluder was established from the lvot.At the end of the procedure, a full echocardiogram (echo) assessment was performed and showed what appeared to be loose chordae tendineae.It was unknown if the chordae tendineae were damaged by either abbott device.The overall function of the mitral valve remained unchanged from the beginning of the case to the end of the procedure.The patient remained hemodynamically stable throughout the procedure.The patient was reported as doing well and discharged.
 
Additional Manufacturer Narrative
An event of damaged chordae tendineae was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17168195
Report Number2135147-2023-02685
Device Sequence Number7065560
Product Code DQY
UDI-Device Identifier05415067030900
UDI-Public05415067030900
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number9-ATV07F45/80
Device Catalogue Number9-ATV07F45/80
Device Lot Number8476330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale